Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 127, Number 2
HTML articles powered by AMS MathViewer

Generalized interpolation in $H^{\infty }$
Donald Sarason PDF
Trans. Amer. Math. Soc. 127 (1967), 179-203
Two characterizations of compact local trees
G. E. Dimitroff PDF
Trans. Amer. Math. Soc. 127 (1967), 204-220
Amenable groups and groups with the fixed point property
Neil W. Rickert PDF
Trans. Amer. Math. Soc. 127 (1967), 221-232
On quasi-pseudoconformality in several complex variables
Ricardo Nirenberg PDF
Trans. Amer. Math. Soc. 127 (1967), 233-240
Nonautonomous differential equations and topological dynamics. I. The basic theory
George R. Sell PDF
Trans. Amer. Math. Soc. 127 (1967), 241-262
Nonautonomous differential equations and topological dynamics. II. Limiting equations
George R. Sell PDF
Trans. Amer. Math. Soc. 127 (1967), 263-283
Automorphisms of a class of metabelian groups
S. Bachmuth PDF
Trans. Amer. Math. Soc. 127 (1967), 284-293
Automorphisms of a class of metabelian groups. II
S. Bachmuth and H. Y. Mochizuki PDF
Trans. Amer. Math. Soc. 127 (1967), 294-301
Stable subalgebras of Lie algebras and associative algebras
Stanley Page and R. W. Richardson PDF
Trans. Amer. Math. Soc. 127 (1967), 302-312
Jordan algebras of self-adjoint operators
Edward G. Effros and Erling Størmer PDF
Trans. Amer. Math. Soc. 127 (1967), 313-316
On central topological groups
Siegfried Grosser and Martin Moskowitz PDF
Trans. Amer. Math. Soc. 127 (1967), 317-340
A decomposition of mixed abelian groups
John A. Oppelt PDF
Trans. Amer. Math. Soc. 127 (1967), 341-348
A nonzero determinant related to Schur’s matrix
Stephen Salaff PDF
Trans. Amer. Math. Soc. 127 (1967), 349-355
Corrections: “A sufficient condition for total monotonicity”
B. E. Rhoades PDF
Trans. Amer. Math. Soc. 127 (1967), 356-360